Alert archive / Minnesota / Gale Warnings in 2021
Gale Warning 6, NWS Duluth, MN
NWS Duluth, MN issued this gale warning at Sep 7, 2021, 4:07 AM CDT. It took effect at Sep 7, 2021, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2021, 4:07 AM CDT (09:07 UTC)
- In effect from
- Sep 7, 2021, 1:00 PM CDT
- Expired
- Sep 7, 2021, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
303 WHUS73 KDLH 070907 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 407 AM CDT Tue Sep 7 2021 LSZ150-072115- /O.EXT.KDLH.SC.Y.0059.210907T1400Z-210907T1800Z/ /O.NEW.KDLH.GL.W.0006.210907T1800Z-210908T0200Z/ Outer Apostle Islands Beyond 5 NM from Mainland- 407 AM CDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... * WHAT...For the Gale Warning, west winds 20 to 25 kt with gusts up to 35 kt and waves 4 to 7 ft expected. For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...For the Gale Warning, from 1 PM this afternoon to 9 PM CDT this evening. For the Small Craft Advisory, from 9 AM this morning to 1 PM CDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ121-140>148-072115- /O.CON.KDLH.SC.Y.0059.210907T1400Z-210908T1600Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 407 AM CDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 AM CDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Portions of Lake Superior. * WHEN...From 9 AM this morning to 11 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
2 follow-up statements
871 WHUS73 KDLH 072056 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 356 PM CDT Tue Sep 7 2021 LSZ150-080200- /O.CON.KDLH.GL.W.0006.000000T0000Z-210908T0200Z/ Outer Apostle Islands Beyond 5 NM from Mainland- 356 PM CDT Tue Sep 7 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts to 35 kt and waves 3 to 5 ft. * WHERE...Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ121-140>148-080900- /O.CON.KDLH.SC.Y.0059.000000T0000Z-210908T1600Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 356 PM CDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 3 to 5 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 11 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
038 WHUS73 KDLH 080218 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 918 PM CDT Tue Sep 7 2021 LSZ150-081430- /O.EXP.KDLH.GL.W.0006.000000T0000Z-210908T0200Z/ /O.NEW.KDLH.SC.Y.0060.210908T0218Z-210908T2100Z/ Outer Apostle Islands Beyond 5 NM from Mainland- 918 PM CDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 3 to 6 ft. * WHERE...Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-140>148-081430- /O.CON.KDLH.SC.Y.0059.000000T0000Z-210908T1600Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 918 PM CDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT WEDNESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. Waves along the South Shore of 3 to 5 feet. * WHERE...Portions of the nearshore waters of western Lake Superior. * WHEN...Until 11 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Sep 7, 12:53 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Sep 7, 12:53 AM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1253 AM CDT Tue Sep 7 2021
.DISCUSSION...(This evening through Sunday)
Issued at 341 PM CDT Mon Sep 6 2021
Summary: Showers and storms will move in from the northwest in the
evening and overnight hours. Some storms could be strong to severe
with primary hazards being damaging winds and hail upwards of 1 inch
in diameter. Showery activity will begin to disperse tomorrow
morning as a cold front ushers the showers out of the region. Behind
this front we will see gusty winds out of the northwest. Wind gusts
in excess of 35 mph will be widespread with even higher speeds
expected across the Arrowhead.
Surface high pressure was retreating to the east this morning with
southerly winds beginning to increase across the region. Warm air
advection continued through the day as a warm front arches across
the region. This southerly flow is allowing the region to quickly
rebound from the previous nights lows in the 30s and 40s. Highs by
the end of the day will be back up into the 70s. An upper level
trough will be sliding across the International Border this evening
helping to induce a deepening low in eastern ND. The warm sector out
ahead of this low could see some developing showers and
thunderstorms through isentropic ascent. As we head into the
overnight hours the system is expected to strengthen with strong PVA
aloft. MUCAPE is expected to be in excess of 500 J/Kg with the NAM
running strong around 2000 J/Kg. Additionally, there will be high
amounts of shear to help sustain these storms with speeds around 50
kts. SPC has the vast majority of our CWA highlighted in a marginal
risk for severe weather. Storms will likely begin elevated in nature
this evening across our northwest counties. As the cold front pivots
across in the overnight hours I expect this to be our focal point
for strong to severe storms to develop. Main hazards at this time
are damaging winds in excess of 60 mph and hail upwards of an inch
in diameter.
Tuesday the cold front will be ushering out the remaining showers
through the early morning hours. On the backside of this cold front
we will see a strong pressure gradient set up over the region with
gusty winds across the region out of the northwest. Afternoon wind
gusts could be in excess of 35 mph with even stronger speeds across
the Arrowhead. The vertically stacked low will continue its track
east providing cyclonic flow aloft. Ample mid level lapse rates will
help to incite some scattered showers and storms by the afternoon
hours. This pattern continues through into Wednesday with slightly
less windy conditions and another chance for scattered showers in the
afternoon.
Upper level ridging pushes cyclonic flow out of the region Thursday
with surface high pressure nudging its way north. Model consistency
drastically drops beyond Thursday as we head into the weekend. The
general consensus is to have another system slide across the
Canadian Prairies bringing showers and thunderstorms to the region.
Overall timing could be as early as Friday evening.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1253 AM CDT Tue Sep 7 2021
Showers and thunderstorms are passing through the region
associated with a cold front. Storms will affect DLH for the next
couple hours before tapering off. Most of the thunder activity has
already passed through HIB/INL, but couldn't rule out some
additional showers and perhaps a storm redeveloping in the next
couple hours. BRD will also likely see showers and thunderstorms
for the next couple hours, with HYR not likely to see storms until
around 08Z. As storms pass through, expect gusty and erratic winds
possibly in excess of 20 knots. Wind direction is likely to be
variable as storms pass through.
Strong northwest winds are expected following the frontal passage
on Tuesday at all terminals. Wind gusts to around 20 to 25 knots
with occasionally higher gusts are possible, especially during
the afternoon hours. Some LLWS is possible Tuesday evening as
winds at the surface lighten up a bit.
&&
.MARINE...
Issued at 341 PM CDT Mon Sep 6 2021
Southeasterly winds will continue to stream across the Lake around
10-15 kts through this evening and most of the night. Showers and
thunderstorms will be entering the Lake after midnight with the
chance for some storms to be strong to severe. Main hazards will be
damaging winds and hail upwards of 1 inch in diameter. Showers and
storms will begin to taper off in the morning hours. A cold front
will swing in from the west Tuesday morning bringing gusty
conditions across the Lake. A small craft advisory has been issued.
There is some concern of gales along the North Shore in the late
afternoon and evening hours, however, confidence is not high enough
to upgrade the headline at this time. Windy conditions are expected
to persist into Wednesday morning with conditions improving at the
head of the Lake first and spreading east thereafter.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 57 71 53 69 / 70 30 10 20
INL 53 68 51 67 / 70 60 50 60
BRD 55 73 53 71 / 30 0 0 0
HYR 56 73 51 69 / 50 20 10 30
ASX 57 74 53 71 / 70 30 30 40
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory from 9 AM this morning to 11 AM CDT
Wednesday for LSZ121-140>148-150.
&&
DISCUSSION...Britt
AVIATION...JDS
MARINE...BrittHazardous weather outlook, Sep 6, 3:42 PM CDT, 12 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 342 PM CDT Mon Sep 6 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 342 PM CDT Mon Sep 6 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight Thunderstorms are likely tonight and early Tuesday morning over northern Minnesota into northwest Wisconsin. A few storms may be severe with damaging wind gusts and frequent lightning the main threat. There is a small risk of hail up to 1 inch in diameter. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorm chances continue Tuesday and Wednesday and will return Friday night. .SPOTTER INFORMATION STATEMENT... Skywarn spotters may be needed over northern Minnesota tonight and a small portion of far northern Wisconsin early Tuesday morning. LSZ121-140>148-150-071030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 342 PM CDT Mon Sep 6 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight Thunderstorms are likely tonight into the early morning Tuesday. There is a slight chance of severe storms. Damaging wind gusts and frequent lightning are the main hazards. Hail to one inch in diameter is also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong and gusty winds will continue Tuesday through Wednesday afternoon. Conditions will be hazardous to smaller vessels. Occasional gale-force gusts to 35 knots are possible Tuesday evening and Wednesday morning. A Small Craft Advisory is in effect Tuesday morning through Wednesday morning as a result. GSF More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Sep 7, 2:51 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Duluth MN
251 AM CDT Tue Sep 7 2021
WIZ006-007-070815-
Washburn WI-Burnett WI-
251 AM CDT Tue Sep 7 2021
...A strong thunderstorm will impact portions of central Washburn and
northeastern Burnett Counties through 315 AM CDT...
At 250 AM CDT, Doppler radar was tracking a strong thunderstorm near
Danbury, or 20 miles northwest of Spooner, moving east at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Webb Lake Wisconsin around 300 AM CDT.
Other locations in the path of this storm include Spooner and Trego.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
&&
LAT...LON 4587 9244 4602 9238 4602 9235 4606 9233
4608 9229 4609 9229 4609 9157 4578 9159
TIME...MOT...LOC 0750Z 273DEG 47KT 4595 9227
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
LESpecial weather statement, Sep 7, 2:56 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Duluth MN
256 AM CDT Tue Sep 7 2021
MNZ038-WIZ006-070830-
Pine MN-Burnett WI-
256 AM CDT Tue Sep 7 2021
...A strong thunderstorm will impact portions of southwestern Pine
and southern Burnett Counties through 330 AM CDT...
At 255 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pine City, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Grantsburg and Branstad around 305 AM CDT.
Other locations in the path of this storm include Siren, Webster and
Hertel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
&&
LAT...LON 4572 9287 4573 9285 4573 9300 4590 9300
4594 9216 4573 9216 4573 9253 4569 9253
TIME...MOT...LOC 0755Z 269DEG 50KT 4581 9289
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
LESpecial weather statement, Sep 7, 3:14 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Duluth MN
314 AM CDT Tue Sep 7 2021
WIZ007-008-070845-
Sawyer WI-Washburn WI-
314 AM CDT Tue Sep 7 2021
...A strong thunderstorm will impact portions of central Washburn and
southwestern Sawyer Counties through 345 AM CDT...
At 314 AM CDT, Doppler radar was tracking a strong thunderstorm over
Trego, or 7 miles northeast of Spooner, moving east at 60 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Stone Lake around 325 AM CDT.
Other locations in the path of this storm include Little Round Lake,
Couderay, Chief Lake on Chippewa Flowage, Chippewa Flowage West,
Chippewa Flowage East, Radisson and New Post.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
&&
LAT...LON 4581 9198 4603 9189 4601 9103 4572 9106
TIME...MOT...LOC 0814Z 273DEG 52KT 4591 9179
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
LELocal storm report, Sep 7, 3:19 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
319 AM CDT TUE SEP 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM MARINE TSTM WIND 5 ENE WASHBURN 46.70N 90.80W
09/07/2021 M39 MPH LSZ121 WI MESONET
CWOP MESONET STATION DW6222 LA POINTE.
&&
LESpecial weather statement, Sep 7, 3:31 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Duluth MN
331 AM CDT Tue Sep 7 2021
WIZ006-007-070845-
Washburn WI-Burnett WI-
331 AM CDT Tue Sep 7 2021
...A strong thunderstorm will impact portions of southern Washburn
and east central Burnett Counties through 345 AM CDT...
At 331 AM CDT, Doppler radar was tracking a strong thunderstorm near
Spooner, moving east at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Spooner and Trego around 340 AM CDT.
Stone Lake around 345 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
&&
LAT...LON 4577 9221 4593 9212 4596 9155 4569 9156
TIME...MOT...LOC 0831Z 271DEG 55KT 4584 9201
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
LESpecial weather statement, Sep 7, 3:59 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Duluth MN
359 AM CDT Tue Sep 7 2021
WIZ003-004-008-009-070930-
Price WI-Iron WI-Sawyer WI-Ashland WI-
359 AM CDT Tue Sep 7 2021
...A strong thunderstorm will impact portions of south central Iron,
southern Ashland, northern Price and east central Sawyer Counties
through 430 AM CDT...
At 359 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Butternut, or 13 miles west of Park Falls, moving east
at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Park Falls, Fifield and Butternut around 410 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
&&
LAT...LON 4587 9091 4593 9097 4603 9092 4610 9013
4583 9012
TIME...MOT...LOC 0859Z 267DEG 61KT 4595 9073
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
LEThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 9:25 PM CDT | Special Weather Statement | DLH | Itasca | 35 min |
| Sep 6, 11:33 PM CDT | Special Weather Statement | DLH | Saint Louis | 27 min |
| Sep 6, 11:39 PM CDT | Special Weather Statement | DLH | Cass | 36 min |
| Sep 7, 12:06 AM CDT | Special Weather Statement | DLH | Lake | 24 min |
| Sep 7, 12:14 AM CDT | Special Weather Statement | DLH | Cass | 31 min |
| Sep 7, 12:14 AM CDT | Special Weather Statement | DLH | Aitkin | 31 min |
| Sep 7, 12:28 AM CDT | Special Weather Statement | DLH | Lake | 32 min |
| Sep 7, 12:31 AM CDT | Special Marine Warning | DLH | 44 min | |
| Sep 7, 12:32 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 28 min |
| Sep 7, 1:00 AM CDT | Special Weather Statement | DLH | Carlton | 30 min |
| Sep 7, 1:10 AM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| Sep 7, 1:18 AM CDT | Special Marine Warning | DLH | 27 min | |
| Sep 7, 1:35 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 25 min |
| Sep 7, 2:11 AM CDT | Special Weather Statement | DLH | Pine | 34 min |
| Sep 7, 2:24 PM CDT | Special Weather Statement | DLH | Koochiching | 36 min |
| Sep 7, 2:33 PM CDT | Special Weather Statement | DLH | Saint Louis | 27 min |
| Sep 7, 3:06 PM CDT | Special Weather Statement | DLH | Saint Louis | 24 min |
| Sep 7, 4:00 PM CDT | Special Weather Statement | DLH | Saint Louis | 30 min |
| Sep 7, 4:11 PM CDT | Special Weather Statement | DLH | Itasca | 34 min |
| Sep 7, 4:27 PM CDT | Special Weather Statement | DLH | Koochiching | 33 min |
| Sep 7, 4:30 PM CDT | Special Weather Statement | DLH | Saint Louis | 30 min |
| Sep 7, 4:45 PM CDT | Special Weather Statement | DLH | Carlton | 30 min |
| Sep 7, 4:55 PM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| Sep 7, 5:16 PM CDT | Special Marine Warning | DLH | 31 min | |
| Sep 7, 5:19 PM CDT | Special Weather Statement | DLH | Carlton | 26 min |
| Sep 7, 6:02 PM CDT | Special Weather Statement | DLH | Carlton | 28 min |
| Sep 7, 6:17 PM CDT | Special Weather Statement | DLH | Carlton | 28 min |
| Sep 7, 6:23 PM CDT | Special Weather Statement | DLH | Aitkin | 22 min |
| Sep 7, 6:46 PM CDT | Special Weather Statement | DLH | Aitkin | 14 min |
| Sep 7, 6:59 PM CDT | Special Weather Statement | DLH | Carlton | 16 min |
| Sep 7, 1:22 AM CDT | Special Weather Statement | DLH | Bayfield, Douglas | 23 min |
| Sep 7, 1:47 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield | 28 min |
| Sep 7, 2:13 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 32 min |
| Sep 7, 2:42 AM CDT | Special Weather Statement | DLH | Iron | 33 min |
| Sep 7, 2:51 AM CDT | Special Weather Statement | DLH | Burnett, Washburn | 24 min |
| Sep 7, 2:56 AM CDT | Special Weather Statement | DLH | Burnett | 34 min |
| Sep 7, 3:14 AM CDT | Special Weather Statement | DLH | Sawyer, Washburn | 31 min |
| Sep 7, 3:29 AM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 31 min |
| Sep 7, 3:31 AM CDT | Special Weather Statement | DLH | Washburn | 14 min |
| Sep 7, 3:59 AM CDT | Special Weather Statement | DLH | Price | 31 min |
| Sep 7, 3:09 PM CDT | Special Weather Statement | DLH | Douglas | 36 min |
| Sep 7, 3:48 PM CDT | Special Weather Statement | DLH | Bayfield | 27 min |
| Sep 7, 4:38 PM CDT | Special Weather Statement | DLH | Bayfield | 37 min |
| Sep 7, 5:13 PM CDT | Special Weather Statement | DLH | Sawyer | 32 min |
| Sep 7, 5:35 PM CDT | Special Weather Statement | DLH | Douglas | 25 min |
| Sep 7, 5:38 PM CDT | Special Weather Statement | DLH | Sawyer | 22 min |
| Sep 7, 5:45 PM CDT | Special Weather Statement | DLH | Douglas | 30 min |
| Sep 7, 5:47 PM CDT | Special Weather Statement | DLH | Iron | 13 min |
| Sep 7, 5:54 PM CDT | Special Weather Statement | DLH | Price | 21 min |
| Sep 7, 6:01 PM CDT | Special Weather Statement | DLH | Douglas | 14 min |
| Sep 7, 6:04 PM CDT | Special Weather Statement | DLH | Sawyer | 26 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.